Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to: ``Residual linearity for certain nilpotent groups'' (Proc. Amer. Math. Soc. 68 (1978), no. 1, 27-31)


Author: P. Menal
Journal: Proc. Amer. Math. Soc. 77 (1979), 19-22
MSC: Primary 20F18
Original Article: Proc. Amer. Math. Soc. 68 (1978), 27-31.
MathSciNet review: 539622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we offer an example of a residually Q-linear, but not residually finite, nilpotent group whose center is $ {\mathbf{Z}} \oplus {\mathbf{Z}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F18

Retrieve articles in all journals with MSC: 20F18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0539622-5
Keywords: Nilpotent group, residually finite, residually linear
Article copyright: © Copyright 1979 American Mathematical Society